# SDR HALA0800013

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,014 hours, 29,635 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BOTH THROTTLES AREA BINDING.  LUBE AND CLEANED THROTTLE QUADRANT.
